# SDR KCSA2025121374

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N780CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32787
- Aircraft time: 70,921 hours, 13,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GIRT BAR HANGING FROM L1 DOOR.   REATTACHED L1 GIRT BAR, SECURED AT THIS TIME. IAW AMM 52-11-17.
